- -

Orderability and continuous selections for Wijsman and Vietoris hyperspaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Orderability and continuous selections for Wijsman and Vietoris hyperspaces

Show full item record

Di Caprio, D.; Watson, S. (2003). Orderability and continuous selections for Wijsman and Vietoris hyperspaces. Applied General Topology. 4(2):361-376. doi:10.4995/agt.2003.2039.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82377

Files in this item

Item Metadata

Title: Orderability and continuous selections for Wijsman and Vietoris hyperspaces
Author: Di Caprio, Debora Watson, Stephen
Issued date:
Abstract:
[EN] Bertacchi and Costantini obtained some conditions equivalent to the existence of continuous selections for the Wijsman hyperspace of ultrametric Polish spaces. We introduce a new class of hypertopologies, the ...[+]
Subjects: Selection , Vietoris topology , Wijsman topology , Macro-topology , ∆-topology , Ordered space , Compatible order , Sub-compatible order , Extra-dense set , Lexor , Complete lexor , Polish space , Star-set , n-coordinated-function , n-coordinated-set
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2039
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2039
Type: Artículo

This item appears in the following Collection(s)

Show full item record